Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Best n-Term Approximations with Restrictions

  • 15 Accesses

  • 4 Citations

Abstract

We determine exact values of the best n-term approximations with restrictions on polynomials used for the approximation of λ, q-ellipsoids in the spaces S ϕ p .

This is a preview of subscription content, log in to check access.

REFERENCES

  1. 1.

    A. I. Stepanets, Approximate Characteristics of the Spaces S ϕ p [in Russian], Preprint No. 2, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (2001).

  2. 2.

    A. I. Stepanets, “Approximate characteristics of the spaces S ϕ p ,” Ukr. Mat. Zh., 53, No.3, 392–416 (2001).

  3. 3.

    A. I. Stepanets, “Approximate characteristics of the spaces S ϕ p in different metrics,” Ukr. Mat. Zh., 53, No.8, 1121–1146 (2001).

  4. 4.

    A. I. Stepanets and A. S. Serdyuk, “Direct and inverse theorems in the theory of approximation of functions in the space S p,” Ukr. Mat. Zh., 54, No.1, 106–124 (2002).

  5. 5.

    A. I. Stepanets, Methods of Approximation Theory [in Russian], Vol. 2, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (2002).

  6. 6.

    A. I. Stepanets, “Approximate characteristics of the spaces S p,” in: Approximation Theory and Harmonic Analysis (Proceedings of the Ukrainian Mathematical Congress-2001) [in Russian], (2002), pp. 208–226.

  7. 7.

    A. I. Stepanets and V. I. Rukasov, “Spaces S p with nonsymmetric metric,” Ukr. Mat. Zh., 55, No.2, 264–277 (2003).

  8. 8.

    A. I. Stepanets and V. I. Rukasov, “Best ‘continuous’ n-term approximations in the spaces S ϕ p ,” Ukr. Mat. Zh., 55, No.5, 663–670 (2003).

  9. 9.

    A. I. Stepanets, “Extremal problems in the theory of approximations in linear spaces,” Ukr. Mat. Zh., 55, No.10, 1392–1423 (2003).

  10. 10.

    A. I. Stepanets, “Best approximations of q-ellipsoids in the spaces S ϕ p ,” Ukr. Mat. Zh., 56, No.10, 1378–1383 (2004).

Download references

Author information

Additional information

__________

Translated from Ukrains'kyi Matematychnyi Zhurnal, Vol. 57, No. 4, pp. 533–553, April, 2005.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Stepanets, A.I. Best n-Term Approximations with Restrictions. Ukr Math J 57, 640–665 (2005). https://doi.org/10.1007/s11253-005-0216-5

Download citation